Urinary Tract Infection Community
3 months with sensation to urinate !!help thanks
About This Community:

A urinary tract infection (UTI) is a bacterial infection that occurs when bacteria get into the bladder or kidney and multiply in the urine and can affects any part of the urinary tract. Discuss topics including prevention, causes, symptoms and treatments such as when you may need to get antibiotics.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

3 months with sensation to urinate !!help thanks

Hello ************ since december 2012  i been living with sensation to urinate at all time or most of the time i have the sentation right on the tip of my penis at most time but i also have other problems along with sensation to urinate  

-bladder fell always full but isnt
-after i take a poop urge becomes incontrollable having the urge to take a pissed 2 to 3 times after an done defecating in less than half hour with no fluid intake  
-when i have low fluid on me urine comes out in two streams often crossing over each other (never happen to me before urge started)
-only able to sleep 5 to 6 hours without waking up to pist
-bladder gets full quicker than before
-penis tip is very dry an feel cracked and has lost it color
-my erejection hurt a bit but not that bad(able to have normal sex)
- *** is very watery everytime i ejaculate
-i was diagnose with mild bulging disc L4-L5 an L5-S1 idk if had anything to do with

i also have done a lot test all came negative an i seen healthy here are most of the exam i done in the past 3 months

-MRI ABDOMEN AND PELVIS nothing show up  
-blood work all negative (std included)
-prostate exam negative
-dipstick no infection on urine + urine pretty clear  
-ultrasound scrotum negative
-psa levels are good

medication that didnt help me !!

-cipro 14 days nothing with same urgency
-librax 5mg
-uroxatral 10 mg
-ibuprofen 400mg
-diazepam 2mg (help relax muscle +anxiaty)

now an back to a new primary doctor an she start from scratch which gave me some but idk what to think i am doing bactrim 800mg twice a day going for my 6 day but still felling the same keep taking it or what should i do ?

i have been to 2 urologist and 3 primary care physican but they havent been able to diagnose me .i know isnt in my head beacuse i feel something wrong with my body.hope you guys can help an lossing hope thanks you for any relplys
3 Comments Post a Comment
Blank
Avatar_f_tn
Hi

I am suffering with the same symptoms did you ever find out what it is I'm going nuts with it scared to have sex cause it just makes it worse.
Please any help
Allan
Blank
Avatar_m_tn
Allan what tests have been done on you soo far
Blank
Avatar_f_tn
Antibiotics will only make the problem worst.
You might have urinary incontinence.
The reason you go so much is because you're voiding.
You are not emptying your bladder correctly.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urinary Tract Infection Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Urology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom